MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Pakistan journal of pharmaceutical sciences · 2019

Report: A case report on Nevirapine induced exfoliative dermatitis.

Mohamed Saleem Thattakudian Sheikuduman, Jyothi Kakavakam, Babu S Chandra

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug induced adverse drug reactions is more common in long term therapy particularly in immune compromised patients. Most of the drugs causing dermatological reactions like skin rashes, pruritus, steven johnson syndrome and exfoliative dermatitis. Nevirapine is the first line drug for human immunodeficiency virus (HIV) infection from the category of non-nucleoside reverse transcriptase enzyme inhibitor (NNRTI). In the present cases, we have reported the nevirapine induced severe exfoliative dermatitis. A patient admitted in the hospital with the symptoms of scaling on the skin and he received Nevirapine as a drug for his diagnosis of HIV for past three years. After clear examination exfoliative dermatitis was conformed and suspected with the cause due to Nevirapine. The drug was stopped and the patient was treated with drugs for symptomatic cure. The patient was recovered from his condition and other antiretroviral drugs were recommended for his treatment.

Для цитирования: Mohamed Saleem Thattakudian Sheikuduman, Jyothi Kakavakam, Babu S Chandra. Report: A case report on Nevirapine induced exfoliative dermatitis.. Pakistan journal of pharmaceutical sciences. 2019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.